mental-health-icon

Depression

I have been suffering from depression since 2003 but now the problem is getting worse. Have been on medications like Fludac and Tryptomer. But these tablets are slowly and steadily have stopped working since last 1 month. have been going through suicidal feelings since last 6 months.
views-icons 170 Views Bookmark this Answer
Bookmark
v

Answers (7)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jankhana Hakani
Psychiatrist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Hi. Since your depression is recurring again, despite taking the treatment, then there will be some stressor in ur life that has triggered it. Also the dosages can be increased or a new drug be added. Consult your psychiatrist for the same. For suicidal ideations, take the help of ur Psychiatrist asap
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 12 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Fludac is known to even cause suicidal tendencies.   Though both are good medicines and work as a good combo. Go for a dose optimisation and if not feasile, go for a change of drugs. There are a variety of options amongst antidepressants.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aditya Gupta
Psychiatrist 3 yrs exp Haridwar

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Relapse do occur in depressive illness. Kindly do a thyroid profile test from any recognised path lab. Consult nearby psychiatrist for medications...relax cure is possible.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vikas Khanna
Hypnotherapist 13 yrs exp Delhi
There is an obvious drug-resistance which has developed .The psychological help is under emphasized in depression. You should seek a counselor's help and try go to the roots of depression. It has started from your head and will end there itself. may go through this http://innerandouterhappiness.blogspot.in/
Next Steps
Seek a counselors help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Priyanka Yadav
Psychiatrist 13 yrs exp Ghaziabad
Drugs need to be optimised in dosages and if not effective after an adequate trial may be changed. There are plenty of options available, so don't lose hope and seek help. Also there may be other causes of such symptoms like nutritional deficiency or hypothyroidism that need to be ruled out. If you have suicidal ideations please seek help of psychiatrist asap.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Soumitra Das
Psychiatrist 4 yrs exp Alappuzha
Drugs could b changed to better generation like SNRI .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani
Psychologist 5 yrs exp Vadodara
please visit a psychologist and seek psychotherapy. therapy is very important along with medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO